Các nghiên cứu viên trẻ

LÊ THỊ NHƯ BÍCH (ĐHSP)

Yu. K. Dem’yanovich, T. N. B. Le
Wavelet decomposition of third height splines of hermitian type
Journal of Mathematical Sciences
Volume 165 (2010), Number 1, pp 71-80, DOI: 10.1007/s10958-010-9781-8

Yu. K. Dem’yanovich, T. N. B. Le
Approximation by Hermite Type Splines
Journal of Mathematical Sciences
Volume 196 (2014), Issue 3, pp 293–299, DOI: 10.1007/s10958-014-1659-8

Thi Nhu Bich Le, Thi Minh Khai Nguyen
Wavelet Decomposition of Hermite-Type Splines
Vietnam Journal of Mathematics
Volume 43 (2015), Issue 1, pp 131–138, DOI: 10.1007/s10013-014-0078-y

NGUYỄN MINH HOÀNG (ĐHSP)

Doan The Hieu and Nguyen Minh Hoang
Ruled minimal surfaces in R^3 with density e^z
Pacific journal of mathematics
Vol. 243 (2009), No. 2, pp 277–285, DOI: 10.2140/pjm.2009.243.277

Minh Hoang Nguyen
The Dirichlet problem for the minimal surface equation in Sol3, with possible infinite boundary data
Illinois Journal of Mathematics
Volume 58 (2014), Number 4 , pp 891-937.

NGUYỄN THỊ PHƯƠNG CHI (ĐHKH)

Bertrand Duplantier, Chi Nguyen, Nga Nguyen, Michel Zinsmeister
The Coefficient Problem and Multifractality of Whole-Plane SLE & LLE
Annales Henri Poincaré
Volume 16 (2015), Issue 6, pp 1311–1395, DOI: 10.1007/s00023-014-0351-3

TRẦN NGUYỄN KHÁNH LINH (ĐHSP)

Kreuzer, Martin; Tran, N. K. Linh; Long, Le Ngoc
Kähler differentials and Kähler differents for fat point schemes
Journal of Pure and Applied Algebra
Volume 219 (2015), Issue 10, pp 4479–4509. DOI: 10.1016/j.jpaa.2015.02.028

TRẦN THIỆN TÍN (ĐHSP)

Huynh The Phung & Tran Thien Tin
The continuity of the solution map in linear complementarity problems with underlying k-matrices
Optimization
Volume 64 (2015), Issue 4, pp 839-851. DOI: 10.1080/02331934.2013.833200

VÕ THỊ KIM TUYỀN (CĐCN)

Francisco José Gaspar, Francisco Javier Lisbona, Piotr P. Matus, Vo Thi Kim Tuyen
Monotone Finite Difference Schemes for Quasilinear Parabolic Problems with Mixed Boundary Conditions
Computational Methods in Applied Mathematics
Volume 16 (2016), Issue 2, pp 231-243. DOI: 10.1515/cmam-2016-0002

Francisco J. Gaspar, Francisco J. Lisbona, Piotr Matus, Vo Thi Kim Tuyen,
Numerical methods for a one-dimensional non-linear Biot’s model
Journal of Computational and Applied Mathematics
Volume 293, February 2016, Pages 62–72
DOI: 10.1016/j.cam.2015.03.039

Piotr Matus, Francisco Gaspar, Le Minh Hieu, Vo Thi Kim Tuyen
Monotone Difference Schemes for Weakly Coupled Elliptic and Parabolic Systems
Computational Methods in Applied Mathematics
Volume 17 (2017), Issue 2, pp 287-298. DOI: 10.1515/cmam-2016-0046

TRẦN QUANG HÓA (ĐHSP)

Nicolás Botbol, Laurent Busé, Marc Chardin, Seyed Hamid Hassanzadeh, Aron Simis, Quang Hoa Tran,
Effective criteria for bigraded birational maps
Journal of Symbolic Computation
Volume 81, July–August 2017, pp 69–87, DOI: 10.1016/j.jsc.2016.12.001.

NGUYỄN THỊ MỸ DUYÊN (ĐHSP)

H.V.Q. An, D.V. Cuong, N.T.M. Duyen, D.T. Hieu, T.L. Nam
On entire f-maximal graphs in the Lorentzian product Gn×R1
Journal of Geometry and Physics
Volume 114, April 2017, pp 587-592. DOI: 10.1016/j.geomphys.2016.12.023

Trả lời

Mời bạn điền thông tin vào ô dưới đây hoặc kích vào một biểu tượng để đăng nhập:

WordPress.com Logo

Bạn đang bình luận bằng tài khoản WordPress.com Log Out / Thay đổi )

Twitter picture

Bạn đang bình luận bằng tài khoản Twitter Log Out / Thay đổi )

Facebook photo

Bạn đang bình luận bằng tài khoản Facebook Log Out / Thay đổi )

Google+ photo

Bạn đang bình luận bằng tài khoản Google+ Log Out / Thay đổi )

Connecting to %s